News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Urology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Urology Answers List

Forum Name: Urology Topics

Question: Swelling in penis following sex or masturbation


 e43232 - Tue Oct 14, 2008 11:30 am

I am really concerned. Thank you for your time. Over the last month my penis started swelling (like ballooning out) just under the head after sex or masturbation. I am 27 years old and married. No STDs (been tested) and have only been with my wife. The swelling usually goes down by the next day, but the first look of the swelling after sex really freaks me out. It's not hard, but a soft swelling, just below the head on the shaft. There is no pain associated at all. I know the penis tends to swell after an erection, but this is not by any means the usual swelling after an erection. If sort of looks like a balloon on the side of my penis. It only happens after sex or masturbation and usually doesn't stay that way, but what causes the swelling?
 Dr. Safaa Mahmoud - Mon Oct 27, 2008 4:14 pm

User avatar Hello,

This sounds like dermatitis. Dermatitis can result from infections, allergies, and irritants.

It is very important that STDs have been ruled out.

Dermatitis may also occur due to contact with an allergen or irritant like soap, creams, synthetic cloth, or after vigorous sexual intercourse or masturbation. The skin in this part is very delicate and can be easily inflamed and this is likely to be the reason of your symptoms.

Sometimes when your partner has vaginal candidiasis, allergy and inflammation occur after penile exposure to the candida lesions during sexual intercourse.

I would advise you to follow up with your doctor for exclusion of other skin diseases like fungal infection.

Please keep us updated.
Best regards.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here